Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 90, NWS Austin/San Antonio, TX

May 26, 2014DeWitt County, Karnes County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2014, 6:08 AM CDT for DeWitt County, Karnes County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2014, 6:08 AM CDT (11:08 UTC)
Expired
May 26, 2014, 7:00 AM CDT
In force
52 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties DeWitt County, TX, Karnes County, TX

The radar

The Austin/San Antonio radar (KEWX), 104 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 7:00 AM CDTTSTM WND DMG2 N Yorktown, TX3 RECREATIONAL VEHICLES WERE BLOWN OVER WITH ONE BADLY DAMAGED. WIND ESTIMATED TO BE 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 11.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2014-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2014-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-286 J/kg
Mixed-layer LCL
1151 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

706 
WUUS54 KEWX 261108
SVREWX
TXC123-255-261200-
/O.NEW.KEWX.SV.W.0090.140526T1108Z-140526T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
608 AM CDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DEWITT COUNTY...
  EAST CENTRAL KARNES COUNTY...

* UNTIL 700 AM CDT.

* AT 606 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NORDHEIM...
  OR 6 MILES WEST OF YORKTOWN...AND MOVING EAST AT 15 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE GRUENAU...MEYERSVILLE AND
  ARNECKVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2886 9730 2892 9742 2887 9749 2889 9770
      2907 9769 2910 9723 2890 9724
TIME...MOT...LOC 1108Z 270DEG 15KT 2898 9759

$$
2 follow-up statements
403 
WWUS54 KEWX 261123
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
623 AM CDT MON MAY 26 2014

TXC123-255-261200-
/O.CON.KEWX.SV.W.0090.000000T0000Z-140526T1200Z/
DEWITT TX-KARNES TX-
623 AM CDT MON MAY 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR EAST CENTRAL KARNES AND SOUTHWESTERN DEWITT COUNTIES...

AT 624 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR YORKTOWN...
MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MEYERSVILLE AND ARNECKVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2886 9730 2892 9742 2887 9749 2889 9770
      2907 9769 2910 9723 2890 9724
TIME...MOT...LOC 1124Z 270DEG 15KT 2898 9751

$$
929 
WWUS54 KEWX 261144
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 AM CDT MON MAY 26 2014

TXC123-255-261200-
/O.CON.KEWX.SV.W.0090.000000T0000Z-140526T1200Z/
DEWITT TX-KARNES TX-
644 AM CDT MON MAY 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR EAST CENTRAL KARNES AND SOUTHWESTERN DEWITT COUNTIES...

AT 642 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR YORKTOWN...
MOVING EAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MEYERSVILLE AND ARNECKVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2886 9730 2892 9742 2887 9749 2889 9770
      2907 9769 2910 9723 2890 9724
TIME...MOT...LOC 1144Z 265DEG 13KT 2899 9745

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:59 AM CDT, 3 hours 9 minutes earlier.

Area forecast discussion, May 26, 2:59 AM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
259 AM CDT MON MAY 26 2014

.SHORT TERM (TODAY THROUGH TUESDAY)...
UPPER AIR ANALYSIS LAST EVENING SHOWED AN AREA OF LOW HEIGHTS
ALONG THE COLORADO/NEW MEXICO BORDER WITH SOUTHWESTERLY FLOW
ACROSS TEXAS. THERE WAS A JET STREAK IN THE SOUTHEAST QUADRANT OF
THIS LOW WITH THE EXIT REGION NOSING ACROSS THE RIO GRANDE. A LOW
LEVEL JET HAD DEVELOPED FROM THE SOUTHEAST ACROSS THE WESTERN HALF
OF OUR CWA. AT THE SURFACE...HIGH PRESSURE WAS CENTERED OVER THE
GULF AND WINDS OUTSIDE OF THUNDERSTORMS WERE FROM THE SOUTHEAST.
DEW POINTS WERE GENERALLY IN THE MID TO UPPER 60S. DURING THIS
PERIOD...THE UPPER LOW WILL MOVE ACROSS THE TEXAS PANHANDLE AND
INTO NORTH CENTRAL TEXAS WITH THE TROUGH AXIS MOVING TO OUR EAST.
THE LOW LEVEL FLOW WILL REMAIN FROM THE SOUTHEAST KEEPING DEEP
MOISTURE OVER THE REGION. PW WILL BE 1.5 TO 1.75 INCHES WHICH IS
ABOVE NORMAL BUT BELOW THE TWO STANDARD DEVIATIONS WE LOOK AT FOR
HEAVY RAINFALL. MODELS CONTINUE TO HAVE FAIRLY HIGH POPS...BUT
LOWER QPF. WITH RAIN CONTINUING IN SOME PARTS OF THE CWA AND NEW
DEVELOPMENT IN MEXICO WILL CONTINUE FLASH FLOOD WATCH FOR NOW.

&&

.LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
THE UPPER LOW WILL DIG TOWARD THE SOUTHEAST THROUGH EAST TEXAS
TUESDAY NIGHT INTO THURSDAY. THIS WILL KEEP THE ATMOSPHERE
UNSETTLED OVER SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS WILL
LINGER ACROSS THE EASTERN HALF OF THE FORECAST AREA THROUGH
THURSDAY. TOWARD THE END OF THE WEEK...THE SUBTROPICAL RIDGE WILL
BUILD IN FROM THE WEST. THERE WILL STILL BE ENOUGH INSTABILITY TO
HAVE SLIGHT CHANCE POPS ESPECIALLY ACROSS THE EASTERN HALF UNTIL
SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  71  85  70  87 /  40  50  40  50  30
AUSTIN BERGSTROM INTL AIRPORT  86  69  85  68  86 /  40  40  40  50  30
NEW BRAUNFELS MUNI AIRPORT     86  68  87  68  88 /  40  40  30  50  20
BURNET MUNI AIRPORT            83  68  84  68  85 /  40  50  30  50  20
DEL RIO INTL AIRPORT           88  72  93  73  96 /  20  30  -   20  -
GEORGETOWN MUNI AIRPORT        85  71  83  70  85 /  40  50  40  50  20
HONDO MUNI AIRPORT             89  72  92  72  93 /  40  40  20  30  10
SAN MARCOS MUNI AIRPORT        85  69  85  68  86 /  40  40  30  50  30
LA GRANGE - FAYETTE REGIONAL   87  71  86  71  86 /  30  30  40  40  40
SAN ANTONIO INTL AIRPORT       86  71  89  71  90 /  40  40  20  40  20
STINSON MUNI AIRPORT           88  72  90  71  91 /  40  40  20  40  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING
COUNTIES: BANDERA...BEXAR...BLANCO...BURNET...COMAL...EDWARDS...
GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MEDINA...REAL...
UVALDE...VAL VERDE.

&&

MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...05
Hazardous weather outlook, May 25, 10:01 PM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT SUN MAY 25 2014

TXZ171>173-183>194-202>209-217>225-228-270400-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1001 PM CDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE HILL COUNTRY AND
THE EDWARDS PLATEAU THROUGH MONDAY MORNING. THIS WATCH INCLUDES
THE GREATER SAN ANTONIO METRO AREA. STRONG THUNDERSTORMS WILL
CONTINUE TO DEVELOP ACROSS SOUTH TEXAS TONIGHT...PRODUCING COPIOUS
AMOUNTS OF RAINFALL. WIDESPREAD ACCUMULATIONS OF 1 TO 3 INCHES
WILL BE POSSIBLE ACROSS THE WATCH AREA...WITH ISOLATED AMOUNTS
APPROACHING 7 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED ACROSS
SOUTH CENTRAL TEXAS MONDAY AFTERNOON AND EVENING. ADDITIONAL
EXCESSIVE RAINFALL ACCUMULATION IS POSSIBLE...ALONG WITH HAIL AND
GUSTY WINDS IN THE STRONGEST THUNDERSTORMS.

YET ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON
TUESDAY...GENERALLY EAST OF HIGHWAY 83. ADDITIONAL HEAVY
RAINFALL...GUSTY WINDS AND LARGE HAIL WILL BE A THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT AND POSSIBLE AGAIN
MONDAY AND TUESDAY.

In the hours before

Local storm report, May 26, 3:56 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
356 AM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 AM     HAIL             PLEASANTON              28.96N  98.49W
05/26/2014  E0.88 INCH       ATASCOSA           TX   LAW ENFORCEMENT

            PLEASANTON POLICE DEPARTMENT REPORTED NICKEL SIZE HAIL
            NORTH SIDE OF TOWN.

&&

EVENT NUMBER EWX1400471

JMS
Special weather statement, May 26, 3:57 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 AM CDT MON MAY 26 2014

TXZ183-260945-
VAL VERDE-
357 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 445 AM
CDT...

AT 353 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF PUMPVILLE...OR 18 MILES
NORTHWEST OF LANGTRY...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PANDALE...
  HACKBERRY CROSSING...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3007 10176 3029 10177 3030 10176 3030 10134
      3028 10129 2993 10169 2999 10177 3007 10177
TIME...MOT...LOC 0857Z 220DEG 22KT 3006 10169
Local storm report, May 26, 4:07 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
407 AM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND GST     PLEASANTON              28.96N  98.49W
05/26/2014  M70 MPH          ATASCOSA           TX   ASOS

            ASOS REPORT GUST 61KTS

&&

EVENT NUMBER EWX1400472

JMS
Special weather statement, May 26, 4:56 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 AM CDT MON MAY 26 2014

TXZ183-261045-
VAL VERDE-
456 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 545 AM
CDT...

AT 452 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF SHUMLA...OR 14 MILES NORTHEAST
OF LANGTRY...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JUNO...
  LOMA ALTA...
  BAKERS CROSSING...
  DEVILS RIVER STATE NATURAL AREA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3022 10143 3031 10118 3029 10116 3030 10091
      2982 10072 2979 10144 3008 10152
TIME...MOT...LOC 0956Z 249DEG 41KT 2998 10135
Special weather statement, May 26, 5:45 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
545 AM CDT MON MAY 26 2014

TXZ222>224-261130-
DE WITT-GONZALES-KARNES-
545 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KARNES...EXTREME
SOUTHERN GONZALES AND WESTERN DEWITT COUNTIES UNTIL 630 AM CDT...

AT 541 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF
GILLETT TO RUNGE...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  YORKTOWN...
  CUERO...
  NORDHEIM...
  NEW DAVY...
  COTTON PATCH...
  GRUENAU...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2889 9734 2892 9742 2883 9754 2883 9787
      2919 9775 2921 9722
TIME...MOT...LOC 1045Z 267DEG 20KT 2911 9764 2887 9772
Special weather statement, May 26, 5:50 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 AM CDT MON MAY 26 2014

TXZ183-184-261130-
EDWARDS-VAL VERDE-
550 AM CDT MON MAY 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND NORTHWESTERN
EDWARDS COUNTIES UNTIL 630 AM CDT...

AT 548 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF JUNO TO COMSTOCK...AND MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  COMSTOCK...
  LOMA ALTA...
  FLOUR MILLS...
  DEVILS RIVER STATE NATURAL AREA...
  PAFFORD CROSSING...
  DEVILS SHORES...
  VINEGARONE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3030 10107 3030 10056 3029 10046 2961 10078
      2962 10131 2964 10131 2966 10135
TIME...MOT...LOC 1050Z 271DEG 19KT 3025 10098 2970 10122

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTAreal Flood AdvisoryEWXReal115 min
May 25, 7:19 PM CDTSpecial Weather StatementEWXKerr26 min
May 25, 7:38 PM CDTFlash Flood WarningEWXReal3 hr
May 25, 8:00 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala60 min
May 25, 8:07 PM CDTSpecial Weather StatementEWXReal23 min
May 25, 8:19 PM CDTSpecial Weather StatementEWXBandera26 min
May 25, 8:26 PM CDTAreal Flood AdvisoryEWXBandera, Kerr2 hr
May 25, 8:31 PM CDTAreal Flood AdvisoryEWXUvalde119 min
May 25, 8:42 PM CDTSpecial Weather StatementEWXKerr33 min
May 25, 8:58 PM CDTFlash Flood WarningEWXBandera, Kerr, Medina, Uvalde5 hr
May 25, 10:00 PM CDTSpecial Weather StatementEWXBandera30 min
May 25, 10:03 PM CDTSpecial Weather StatementEWXKinney27 min
May 25, 10:26 PM CDTSpecial Weather StatementEWXKinney34 min
May 25, 10:51 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Kendall, Kerr, Medina3 hr
May 25, 11:02 PM CDTRiver Flood WarningEWXBandera4 hr
May 25, 11:06 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala114 min
May 25, 11:08 PM CDTSpecial Weather StatementEWXMaverick52 min
May 25, 11:22 PM CDTSpecial Weather StatementEWXUvalde23 min
May 26, 12:18 AM CDTSpecial Weather StatementEWXUvalde, Zavala57 min
May 26, 12:20 AM CDTSpecial Weather StatementEWXZavala55 min
May 26, 12:54 AM CDTSpecial Weather StatementEWXZavala66 min
May 26, 1:40 AM CDTRiver Flood WarningEWXKerr4 hr
May 26, 1:59 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde3 hr
May 26, 2:28 AM CDTSpecial Weather StatementEWXFrio32 min
May 26, 2:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio53 min
May 26, 3:29 AM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson46 min
May 26, 3:35 AM CDTAreal Flood AdvisoryEWXBexar115 min
May 26, 3:57 AM CDTSpecial Weather StatementEWXVal Verde48 min
May 26, 4:14 AM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson46 min
May 26, 4:43 AM CDTAreal Flood WarningEWXMedina3 hr
May 26, 4:55 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson50 min
May 26, 4:56 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 26, 5:08 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde112 min
May 26, 5:45 AM CDTSpecial Weather StatementEWXDeWitt45 min
May 26, 5:50 AM CDTSpecial Weather StatementEWXVal Verde40 min
May 26, 6:28 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 6:55 AM CDTSevere Thunderstorm WarningEWXDeWitt50 min
May 26, 7:13 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 8:07 AM CDTAreal Flood AdvisoryEWXDeWitt113 min
May 26, 8:40 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde3 hr
May 26, 9:17 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano3 hr
May 26, 9:44 AM CDTSpecial Weather StatementEWXMedina61 min
May 26, 9:54 AM CDTSevere Thunderstorm WarningEWXBandera, Medina51 min
May 26, 10:10 AM CDTSpecial Weather StatementEWXBurnet50 min
May 26, 10:16 AM CDTSpecial Weather StatementEWXComal44 min
May 26, 11:01 AM CDTSpecial Weather StatementEWXBexar59 min
May 26, 11:10 AM CDTSpecial Weather StatementEWXTravis50 min
May 26, 11:20 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more4 hr
May 26, 11:48 AM CDTSpecial Weather StatementEWXLee42 min
May 26, 12:06 PM CDTSpecial Weather StatementEWXWilson39 min
May 26, 12:55 PM CDTSpecial Weather StatementEWXKarnes50 min
May 26, 1:10 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Wilson110 min
May 26, 1:36 PM CDTRiver Flood WarningEWXMedina7 hr
May 26, 2:39 PM CDTFlash Flood WarningEWXDeWitt, Karnes3 hr
May 26, 3:58 PM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more20 hr
May 26, 4:26 PM CDTRiver Flood WarningEWXUvalde4 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.